# SDR CA110812001

- Difficulty date: July 30, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 35,960 hours
- Engine: Ge CF343A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3220881
- Condition: Cracked
- Location: Fs409 S21r
- Part time: 37,261 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX VISIT, AN AME NOTICED A CRACK TO AN ANGLE AT FS409+128, STR 21R. THERE WERE NO SPECIFIC INSPECTIONS CALLED UP FOR THAT AREA AT THIS TIME. MFG WAS NOTIFIED OF FINDING.  THE DAMAGED PORTION OF THE ANGLE WAS CUT OUT AND A TEMPORARY REPAIR HAS BEEN CARRIED OUT IAW REO601R-53-41-1450.  THIS TEMPORARY REPAIR IS VALID FOR 6000 FLIGHT HOURS.  A COPY OF REO AND ASSOCIATED PHOTOS ARE ATTACHED.
